Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Approximations of Quasi-Stationary Distributions of the Stochastic SVIR Model for the Measles"
written by Moussa Seydou, Moussa Tessa,
published by Journal of Applied Mathematics and Physics, Vol.9 No.9, 2021
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top